A 47-year-old woman with a history of blood transfusion-acquired hepatitis C was treated with interferon-α when she developed fever, arthralgia, erythema nodosum, dyspnea, and diffuse alveolitis. The diagnosis of IFN-α-induced sarcoidosis was retained. The patient’s clinical status rapidly improved after IFN-α discontinuation, with complete resolution of signs and symptoms. Admission and follow-up assessment of peripheral blood CD4+ T cells showed a transient activation process that peaked at 1 to 3 months after onset of symptoms and discontinuation of IFN-α. It was marked by a mild increase in activated cells (expressing R-IL2 and HLADR), and a markedly reduced percentage of CD4 T cells expressing the costimulation molecule CD28, ie, an expansion of the CD4+CD28 negative subset that is associated with proinflammatory and tissue damaging properties. This activation process also improved over time, but more slowly than clinical symptoms.